# SDR AALA20120214TUL04

- Difficulty date: February 14, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 36,221 hours, 14,755 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SPAR CORRODED UNDER BOOST PUMP UPPER BONDING STRAP, INSIDE NUMBER 2 KRUGER FLAP WELL.  REPLACED FORWARD SPAR SUPPORT BRACKET PER EA B737-57-021843.
